Abstract

    Open Access Case Report Article ID: AGGR-5-125

    Transient camptocormia with citalopram treatment in a patient with mixed dementia–A case report

    Inbal Segal, Galia Fisher RN and Doron Merims*

    This case report reviews a patient who suffered mixed dementia with depression. The addition of citalopram to the medication regimen was shortly followed by the manifestation of camptocormia, or “bent-spine.” Clinical findings available, without attempting invasive diagnostic procedures, point to a citalopram induced camptocormia. The frequent use of SSRI medications in the geriatric population call for an increased awareness of the possibility of SSRI induced postural side effects.

    Keywords:

    Published on: Aug 5, 2020 Pages: 40-42

    Full Text PDF Full Text HTML DOI: 10.17352/aggr.000025
    CrossMark Publons Harvard Library HOLLIS Search IT Semantic Scholar Get Citation Base Search Scilit OAI-PMH ResearchGate Academic Microsoft GrowKudos Universite de Paris UW Libraries SJSU King Library SJSU King Library NUS Library McGill DET KGL BIBLiOTEK JCU Discovery Universidad De Lima WorldCat VU on WorldCat

    Indexing/Archiving

    Global Views

    Case Reports

    Peertechz Tweets

    Pinterest on AGGR

    Google Reviews 11